# SDR FDEA2023010425028

- Difficulty date: December 15, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: AEA7051501
- Condition: Corroded
- Location: Center Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR L/H PILLOW BLOCK AFT BOLT HOLE COUNTER BORE CORRODED REPAIRED PER E.A. 1-5340-T0372310. ORIG SUBMISSION DATE: 1/4/2023
